# SDR MASA97201

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95YV
- Make and model: Beech 1900D
- Aircraft serial: UE95
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: E/E Compt
- Component: 1295240013
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUM/PHX - FLT 5076 - CREW FOUND THE AUTOFEATHER WOULD NOT ARM DURING FLIGHT.  CREW CONTINUED TO PHX WITH NO FURTHER INCIDENTS.  PHX MAINTENANCE ADJUSTED THE MICROSWITCHES.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
